Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Convergence Theorems of a Faster Iteration Process Including Multivalued Mappings with Analytical and Numerical Examples

BİROL GÜNDÜZ, OSMAN ALAGÖZ, Sezgin Akbulut

FILOMAT Cilt 32 · Sayı 16 · ss. 5665–5677 · 01.01.2018
DOI ile aç

Özet

In this paper, we first give the modified version of the iteration process of Thakur et al. [15] which is faster than Picard, Mann, Ishikawa, Noor, Agarwal et al. [2] and Abbas et al. [1] processes. Secondly, we prove weak and strong convergence theorems of this iteration process for multivalued quasi nonexpansive mappings in uniformly convex Banach spaces. Thirdly, we support our theorems with analytical examples. Finally, we compare rates of convergence for multivalued version of iteration processes mentioned above via a numerical example.

Atıf için künye

GÜNDÜZ, B., ALAGÖZ, O., & Akbulut, S. (2018). Convergence Theorems of a Faster Iteration Process Including Multivalued Mappings with Analytical and Numerical Examples. FILOMAT, 32(16), 5665–5677. https://doi.org/10.2298/fil1816665g

BibTeX
@article{gunduz2018-73285,
  author = {GÜNDÜZ, BİROL and ALAGÖZ, OSMAN and Akbulut, Sezgin},
  title = {Convergence Theorems of a Faster Iteration Process Including Multivalued Mappings with Analytical and Numerical Examples},
  journal = {FILOMAT},
  year = {2018},
  volume = {32},
  number = {16},
  pages = {5665--5677},
  issn = {0354-5180},
  doi = {10.2298/fil1816665g},
  url = {https://akademik.atauni.edu.tr/yayinlar/73285-convergence-theorems-of-a-faster-iteration-process-including-multivalued}
}